Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 513-517
http://dx.doi.org/10.1155/S0161171287000607

On M-ideals in B(i=1prni)

Department of Mathematics, College of Natural Science, Hangyang University, Seoul 133, South Korea

Received 8 May 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For 1<p, r<, X=(i=1prni), {ni} bounded, the space K(X) of all compact operators on X is the only nontrivial M-ideal in the space B(X) of all bounded linear operators on X.